Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6578
Title: Su una caratterizzazione delle misure \sigma -finite
Authors: Volčič, Aljoša
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Aljoša Volčič, "Su una caratterizzazione delle misure \sigma -finite", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 66-70.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: 
Si caratterizzano le misure $\sigma-finite$ (definite su una $\sigma-algebra\:\mathcal{\mathscr{A}}$)
mediante la validità del teorema di Radon-Nikodym su dei sottospazi.

The $\sigma-finite$measures (defined on a $\sigma-algebra\:\mathcal{\mathscr{A}}$)
are characterized by means of the validity of the Radon-Nikodym theorem
on subspaces).
Type: Article
URI: http://hdl.handle.net/10077/6578
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat
VolcicRendMat04.pdf288.56 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

727
checked on Oct 26, 2020

Download(s) 5

281
checked on Oct 26, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.